MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS, S.A. DE C.V. GEM 10DP CKV 3SS 2G 4WAY STCK; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS, S.A. DE C.V. GEM 10DP CKV 3SS 2G 4WAY STCK; INTRAVASCULAR ADMINISTRATION SET
Model Number 10015896
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/14/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device expiration date: unknown.Device manufacture date: unknown.Investigation summary: one used primary set, model 10015896, was received by the customer for investigation.The set was visually inspected and no defects were observed.The sample was primed with a blue dye solution and a leak could clearly be seen coming from the base of the silicon pumping segment.The customer's complaint that the tubing was leaking from the blue piece that plugs into the pump was verified.A device history record review could not be performed on model 10015896 because a lot number was not provided by the customer.Visual inspection under magnification was performed on the tubing and a tear was observed in the silicon pumping segment where it connects with the lower fitment.The root cause of the tear cannot be determined.However, we encourage the customer to load the pumping segment top first before the bottom, as doing the opposite is a known cause of this failure.This incident has been added to our database of reported incidents.Our business team regularly reviews the collected data for identification of emerging trends.
 
Event or Problem Description
It was reported that the gem 10dp ckv 3ss 2g 4way stck experienced leakage.The following information was provided by the initial reporter: material #:10015896.Batch/ lot #: unknown.When arriving to med surge 3.The med surg rn noticed that the iv tubing was wet.The tubing was removed from the patient and the line was capped.The tubing was leaking from the blue piece that plugs into the pump.

Brand Name
GEM 10DP CKV 3SS 2G 4WAY STCK
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
MDR Report Key12051908
Report Number9616066-2021-51361
Device Sequence Number14318988
Product Code FPA
UDI-Device Identifier50885403234062
UDI-Public50885403234062
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K931173
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/27/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number10015896
Device Catalogue Number10015896
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/01/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/25/2021
Initial Report FDA Received Date06/23/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1